Richard Montgomery
Richard Montgomery
Подтвержден адрес электронной почты в домене bham.ac.uk
Название
Процитировано
Процитировано
Год
Embedding bounded degree spanning trees in random graphs
R Montgomery
arXiv preprint arXiv:1405.6559, 2014
462014
Spanning trees in random graphs
R Montgomery
Advances in Mathematics 356, 106793, 2019
412019
Universality for bounded degree spanning trees in randomly perturbed graphs
J Böttcher, J Han, Y Kohayakawa, R Montgomery, O Parczyk, Y Person
Random Structures & Algorithms 55 (4), 854-864, 2019
342019
Embedding spanning bounded degree graphs in randomly perturbed graphs
J Böttcher, R Montgomery, O Parczyk, Y Person
Mathematika 66 (2), 422-447, 2020
302020
Decompositions into spanning rainbow structures
R Montgomery, A Pokrovskiy, B Sudakov
Proceedings of the London Mathematical Society 119 (4), 899-959, 2019
272019
On the decomposition threshold of a given graph
S Glock, D Kühn, A Lo, R Montgomery, D Osthus
Journal of Combinatorial Theory, Series B 139, 47-127, 2019
252019
Fractional clique decompositions of dense graphs and hypergraphs
B Barber, D Kühn, A Lo, R Montgomery, D Osthus
Journal of Combinatorial Theory, Series B 127, 148-186, 2017
242017
Embedding rainbow trees with applications to graph labelling and decomposition
R Montgomery, A Pokrovskiy, B Sudakov
Journal of the European Mathematical Society 22 (10), 3101-3132, 2020
192020
Hamiltonicity in random graphs is born resilient
R Montgomery
Journal of Combinatorial Theory, Series B 139, 316-341, 2019
162019
A proof of Ringel's Conjecture
R Montgomery, A Pokrovskiy, B Sudakov
arXiv preprint arXiv:2001.02665, 2020
152020
Rainbow spanning trees in properly coloured complete graphs
J Balogh, H Liu, R Montgomery
Discrete Applied Mathematics 247, 97-101, 2018
152018
Fractional clique decompositions of dense partite graphs
R Montgomery
Combinatorics, Probability and Computing 26 (6), 911-943, 2017
152017
Decompositions into isomorphic rainbow spanning trees
S Glock, D Kühn, R Montgomery, D Osthus
Journal of Combinatorial Theory, Series B 146, 439-484, 2021
112021
Logarithmically small minors and topological minors
R Montgomery
Journal of the London Mathematical Society 91 (1), 71-88, 2015
102015
Embedding spanning bounded degree subgraphs in randomly perturbed graphs
J Böttcher, R Montgomery, O Parczyk, Y Person
Electronic Notes in Discrete Mathematics 61, 155-161, 2017
92017
A proof of Mader's conjecture on large clique subdivisions in ‐free graphs
H Liu, R Montgomery
Journal of the London Mathematical Society 95 (1), 203-222, 2017
92017
Fractional clique decompositions of dense graphs
R Montgomery
Random Structures & Algorithms 54 (4), 779-796, 2019
82019
Sharp threshold for embedding combs and other spanning trees in random graphs
R Montgomery
arXiv preprint arXiv:1405.6560, 2014
82014
Hamiltonicity in random directed graphs is born resilient
R Montgomery
Combinatorics, Probability and Computing 29 (6), 900-942, 2020
62020
Minimalist designs
B Barber, S Glock, D Kühn, A Lo, R Montgomery, D Osthus
Random Structures & Algorithms 57 (1), 47-63, 2020
62020
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20